MAUDE Adverse Event Report: Unomedical Devices S.A de C.V Quick Set; Set, Administration, Intravascular

Unomedical Devices S.A de C.V Quick Set; Set, Administration, Intravascular
Model Number MMT-397
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced high blood glucose level that led to hospitalization for two hours and addressed by manual injection event (b)(6) 2024.
 
Additional Manufacturer Narrative
Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a capa 2356421 and capa 2566479 in accordance with the fda action plan, which incorporates (b)(4)(ic retrospective complaint review) and (b)(4) (ic retrospective mdr review).This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged validation error was observed for the outcome "required intervention to prevent permanent impairment/damage (devices)." the outcome was removed from the outcomes attributed to ae tab; however, the outcome remains documented within the complaint information.The case was updated and resubmitted based on the available information, this event is deemed to be a serious injury request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.Investigation in progress.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545, manufacturing site: 3003442380.

Brand Name
Quick Set
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50131284
Report Number3003442380-2026-65739
Device Sequence Number13381549
Product Code FPA
UDI-Device Identifier05705244006416
UDI-Public05705244006416
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K991759
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-397
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown